# SDR ARWA20020902

- Difficulty date: September 3, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- Aircraft time: 72,648 hours, 29,797 cycles
- Engine: Pwa JT3D7
- Engine time: 46,711 hours, 15,420 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563883
- Part serial: 6156102
- Part time: 46,711 hours, 46,711 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: E, J, R
- Precautionary procedure: D

## Discrepancy

LOG PAGE # 112879.  DISCREPANCY:  DURING TAXI NOTICED # 3 ENGINE COMPRESSOR STALLING ACCELERATION OF ENGINE.  CORRECTIVE ACTION: REMOVED AND REPLACED # 3 ENGINE SURGE BLEED VALVE IAW DC-8 MM 75-30-3.  OPERATIONS CHECKED OK; RUNUP FOUND NORMAL IAW DC-8 MM 71-00.
